# SDR CA050419007

- Difficulty date: April 2, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Engine: Pwa PT6A25
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A MAINTENANCE FLIGHT, THE ENGINE EXPERIENCED AN UNCOMMANDED POWER REDUCTION.  THE PILOT WAS UNABLE TO MODULATE POWER AND SUBSEQUENTLY SUCCESSFULLY EJECTED FROM THE AIRCRAFT.  MFG WILL MONITOR THE INVESTIGATION OF THIS INCIDENT AND WILL ADVISE OF ROOT CAUSE, ONCE DETERMINED.
